# SDR UALA2012101705934

- Difficulty date: October 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 52,087 hours, 20,913 cycles
- Engine: Iae V2522A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 2598D
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LIGHTS ARE APU MASTER, APU START, DITCHING, CAB PRESS MODE SEL, EMERGENCY EXIT, ETC. -TS, CLEANED & CHECKED CONNECTORS AT 25VU OVERHEAD PANEL, TRIED ANOTHER 7LP ANN & INTC CARD, SAME RESULTS.  RE-INSTALLED SAME 7LP INTC CARD.  SUSPECT BAD ESS XFMR 35LP PER TSM 33-814-00-810-802A.  ORDERED PCN 565-1216 NON-STOCK SFO OSTF W3697.  REF ASM 33-14-12 SCH 12.  REPLACED FUSES APU MASTER SWITCH, APU START SWITCH, AND CABIN PRESSURE MODE SELECTOR SWITCH ARE ILLUMINATING 94559 AND WORKING.  STARTED APU.  APU RAN AND OUTPUTS ARE NORMAL.  NO FAULTS FOUND.  OPS CHECK PASSED.
